Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Headache, taking Voveran D. Delay in food, increases headache. Recommendations?

Hi. I get head ache often, especially above eye brows and back neck.. It starts around afternoon and becomes severe by end of the day / night. I take Voveran D or Dart if the pain is so high.. I m getting atleast once in a week.. I am male aged 30 years. I have consulted one neurologist and advised that i have a sort of mygrane. Delay in food in take and sunny outdoors make increases the chances of head ache. Plz help me.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
if you have visited a neurologist and have been diagnosed with migraine the best thing for you is a change in certain lifestyle issues to reduce the attacks of migraine. Get your eye exam done if you have not already to check for any spectacle number that can aggravate the problem. Avoid certain trigger foods like chocolates and cheese and processed foods to reduce symptoms. While in the sun, use a hat or sun shade and sunglasses to minimise the effects to a point. Include fresh fruits and vegetables in your diet and a course of vitamin B complex. Carry a small snack with you at all times to make sure you never have long periods of hunger. And lastly, but just as important try to relax, adopt a stress free attitude and make exercise a part of your daily life which is been increasingly found to work in cases of migraine.
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor